# SDR DALA2021062503460

- Difficulty date: June 18, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,526 hours, 15,791 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 ENTRY DOOR LIGHT ILLUMINATES WITH L1 DOOR CLOSED. F/L EMERGENCY LIGHT ILLUMINATE WITH DOOR ARMED.  REPLACED SENSOR S194. SYSTEM OPERATION IS NORMAL.
